Zoomed Image
  • Fastum Gel 2.5% 30g

Fastum Gel 2.5% 30g

kes560
Add to Cart

In stock 5.00 available!

Description
Fastum gel 30g contains Ketoprofen 2.5% w/w which is used in rheumatic pain and musculoskeletal pain.
Fastum Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
How to use
This medicine is for external use only. Use it in the dose and duration as advised by your doctor. Clean and dry the affected area and apply the gel. Wash your hands after applying, unless hands are the affected area.
Precautions
Before using Fastum Gel, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug.